A 32-year-old member asked:
What are the effects of caffeine with vyvanse (lisdexamfetamine) medication for add patients?
1 doctor answer • 1 doctor weighed in
Pediatrics 37 years experience
Stimulants: Since both are stimulants (and similar in their effects and side effects), their side effect profiles can be additive. Thus, combining them could leave you feeling shaky, insomnia, increased heart rate and blood pressure. If you have less than 100 mg of caffeine, you probably won't notice much effect, but get higher than that in combination with the vyvanse (lisdexamfetamine) and you could feel these effects.
4.8k viewsAnswered >2 years ago
Last updated Feb 26, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.